# SDR RU3A20180322014

- Difficulty date: March 22, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N84
- Make and model: Beech 300BEECH
- Aircraft serial: FF19
- Aircraft time: 15,096 hours, 7,918 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Inoperative
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE INOPERATIVE ON PILOT SIDE. RT BRAKE VERY WEAK ON COPILOT SIDE.
